# SDR SWAA990274

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND EMERGENCY FLOOR TRACK LIGHT, SECOND FROM AFT GALLEY INOP.  RELAMPED FLOOR TRACK LIGHT PER M/M, OPS CHECK GOOD.
